Reverses of the Jensen inequality in terms of first derivative and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2013) Reverses of the Jensen inequality in terms of first derivative and applications. Acta Mathematica Vietnamica, 38 (3). 429 - 446. ISSN 0251-4184

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35569
DOI https://doi.org/10.1007/s40306-013-0029-9
Official URL https://link.springer.com/article/10.1007/s40306-0...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login